# SDR ASAA9910052

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6554907
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING D-CHECK, FOUND TEH MAIN CABIN FLOORBEAM CORRODED AT STATION 727B FROM RBL 25 TO RBL 60, LBL 45 TO LBL 60. REPAIRED PER SRM 51-30-2.  (M)
